MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SOL SYS 8/13.5 LRG ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SOL SYS 8/13.5 LRG ST; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Catalog Number 157202136
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Follow-up medwatch will be filed as appropriate.Follow-up medwatch will be filed as appropriate.Follow-up medwatch will be filed as appropriate.(b)(4).Reporter is an attorney.
 
Event or Problem Description
Ppf, implant records and sticker sheets received.Ppf alleges loosening of cup, fracture, dislocation, infection and loosening of stem.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL SYS 8/13.5 LRG ST
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8146129
Report Number1818910-2018-77607
Device Sequence Number13804641
Product Code LPH
UDI-Device Identifier10603295061434
UDI-Public10603295061434
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060581
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157202136
Device Lot NumberC61B41000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;